# SDR CA040323003

- Difficulty date: March 23, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 7,194 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Tube
- Part number: 71470209L
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AS INSTRUCTED BY THE NATIONAL DEFENSE SPECIAL INSPECTION, THE VERTICAL TUBE, ON THE LT SIDE OF THE A/C JUST ABOVE THE LANDING GEAR TUBE STRUCTURE, WAS FOUND BROKEN JUST ABOVE THE WELD.
